# SDR MASA2018110611505

- Difficulty date: November 6, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 16,259 hours, 10,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR EMER LIGHT INOP. RELAMPED.
